Probability Theory and Related Fields

, Volume 124, Issue 3, pp 345–380 | Cite as

Exponential mixing properties of stochastic PDEs through asymptotic coupling

  • M. Hairer

Abstract.

 We consider parabolic stochastic partial differential equations driven by white noise in time. We prove exponential convergence of the transition probabilities towards a unique invariant measure under suitable conditions. These conditions amount essentially to the fact that the equation transmits the noise to all its determining modes. Several examples are investigated, including some where the noise does not act on every determining mode directly.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • M. Hairer
    • 1
  1. 1.Département de Physique Théorique, Université de Genève, 1211 Genève 4, Switzerland. e-mail: Martin.Hairer@physics.unige.chCH

Personalised recommendations